UM

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
The probabilistic solution of stochastic oscillators with even nonlinearity under poisson excitation Journal article
Central European Journal of Physics, 2012,Volume: 10,Issue: 3,Page: 702-707
Authors:  Guo S.-S.;  Er G.-K.
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/13
even nonlinearity  exponential-polynomial closure method  Fokker-Planck-Komogorov (FPK) equation  poisson white noise